MathSciNet Relay Station
MathSciNet bibliographic data
MR2768518 (2012b:60076) 60E07 (60G52)
Bianchi, M. L.; Rachev, S. T.; Kim, Y. S.; Fabozzi, F. J. Tempered infinitely divisible distributions and processes. Teor. Veroyatn. Primen. 55 (2010), no. 1, 59--86; translation in Theory Probab. Appl. 55 (2011), no. 1, 2–26
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement